# SDR REXA2019090101333

- Difficulty date: September 1, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031275
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FS 621 FLOOR SUPPORT AT RBL 14 HAS A HOLE THROUGH THE STRUCTURE. RECEIVED & PERFORMED THE REO 601R-53-61-7119 REV- DATE 08/28/19 FOR REPAIR AFT CARGO BAY FS 621 FLOOR SUPPORT AT RBL 14 AND PREVENT CORROSION CIC IAW SRM 51-21-11.
